Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is progesterone safe to delay periods?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Hi,my period got delayed this time. it was expected on 10th Nov. Pregnency test is negative. I have a XXXXXXX to attend on 25th Nov and planning on taking regestrone starting today. Please advise if this is would postpone by period till 26th.
Posted Wed, 18 Dec 2013 in Women's Health
Answered by Dr. Arif N Khan 34 minutes later
Brief Answer: Progesterone is safe for delaying periods. Detailed Answer: Hi XXXXXXX Thank you for choosing XXXXXXX Progesterone tablets like regesterone can be taken for delaying periods, as your pregnancy test is negative. You need to take it continuously till you want to delay and once you stop the medication you will get periods within 7 to 10 days. I usually give 5 mg 2 times daily for my patients for delaying periods. Should consider visiting your doctor/gynecologist and request for prescription (which can be prescribed if there are no contraindications). Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor